MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, PURPLE CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, PURPLE CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH2000S-PC
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date (during the first semester of 2020) it and involved a spinning spiros® closed male luer, purple cap.The customer reported that the device had a defective screw thread that did not lock, leading to disconnection.There was no report of human harm.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The customer provided additional information on august 07, 2023: the incident was observed during the preparation of cyclophosphamide for the pui (hospital pharmacy) before dispensing to care services.No adverse events, no human harm, no delay in therapy, no blood loss and no physical defects were observed before use.No leakage was noted.The incident was observed at the end of drug preparation.
 
Additional Manufacturer Narrative
No product samples, videos, or photographs were provided for investigation.The device history record (dhr) was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
SPINNING SPIROS® CLOSED MALE LUER, PURPLE CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17452987
Report Number9617594-2023-00485
Device Sequence Number15299597
Product Code ONB
UDI-Device Identifier00840619027568
UDI-Public(01)00840619027568(17)240901(10)4352075
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Catalogue NumberCH2000S-PC
Device Lot Number4352075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer08/07/2023
09/18/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/24/2023
10/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYCLOPHOSPHAMIDE, MFR UNK
Patient SexUnknown